# SDR 2008UALA03789

- Difficulty date: July 8, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 33,879 hours, 4,096 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNK
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 58M EXIT LIGHT INOP.  SUSPECT FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY, OPS CHECKS NORMAL.  AC OK FOR SERVICE.
